# SDR DALA2018092705777

- Difficulty date: September 27, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 71,616 hours, 22,241 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Door Armed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6818, L/P 0759402) DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:603 / ACARS TEXT: FRC521207603 / INTERIOR.
